Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
aysen

Question about oil while still taking accutane

Recommended Posts

I am in the middle of my sixth week of taking 80 mg of Accutane (my doc prescribed the brand name). For the first two weeks I was oiler than ever (I was always extremely oily, but this was out of control), then all of a sudden in the third week it disappeared completely. Now I've started my sixth week and it is coming back!! I wanted to know if this has happened to anyone else so early in the course, and if this was normal...

Share this post


Link to post
Share on other sites

My first two months on Amnesteem was a rollercoaster ride in terms of my oiliness. When I first began my treatment, my excessive oiliness subsided and my face became nice and matte. However, for the next two months, my face became oily at times then it went back to being matte. I asked my derm about this and whether or not it was normal and she said it was normal. So, don't worry too much about it. :)

Share this post


Link to post
Share on other sites

Me. It took me 3 weeks to go dry...2 weeks of being oil free and it was glorious then it came back. Now Im week 7 and the oil is still around. So yes it does happen. Im gonna talk to my doc about this next follow up visit.

Share this post


Link to post
Share on other sites

I just find it strange, that it disappeared for like three weeks, and I was even able to go a whole week without washing, and then all of a sudden this week it reappeared...my hair looks like someone poured a bottle of baby oil on it...I'm gonna bring it up to my derm as well...

Share this post


Link to post
Share on other sites

I just find it strange, that it disappeared for like three weeks, and I was even able to go a whole week without washing, and then all of a sudden this week it reappeared...my hair looks like someone poured a bottle of baby oil on it...I'm gonna bring it up to my derm as well...

I have been completely oil free since about week 1. Sad to think it may not last for my whole treatment. :cry: . I know people complain about having dry skin but when you've lived your life as "that girl with the really oily skin and hair" it's pure bliss to run my hand over my nose and come up with NUTHIN'! :dance:

Share this post


Link to post
Share on other sites

My first time through I was started on 40mg.. about 2-3 weeks in, the oil disappeared. It came back a week or two later and my dosage was upped to 60mg (not because of this.. the plan was to start at 40 and go up all along).. after that, the oil went away and didn't come back until my course was over.

Share this post


Link to post
Share on other sites

I am in the middle of my sixth week of taking 80 mg of Accutane (my doc prescribed the brand name). For the first two weeks I was oiler than ever (I was always extremely oily, but this was out of control), then all of a sudden in the third week it disappeared completely. Now I've started my sixth week and it is coming back!! I wanted to know if this has happened to anyone else so early in the course, and if this was normal...

yes its normal.it happens. i had oil somedays in the middle of my course as well.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×